# SDR KBM2003F00059

- Difficulty date: October 13, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Bearing
- Part number: 704A33633208
- Part serial: LK208922162227
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED ELASTOMERIC BEARING DISBONDED BEYOND LIMITS.  INSTALLED 3 EACH SERVICEABLE SPHERICAL THRUST BEARINGS.
